Forums


CGRPs (calcitonin-gene-related peptide)

Any symptoms of Withdrawal from Aimovig?

  • By eastcoasta

    I only took one injection, had too many side effects so I will not be taking another shot of Aimovig. A lot of side effects have lessened,however the worst one that remains is my triptans are not working. I am hoping this isn’t permanent. It’s been 31 days since a 70mg injection and my abortive meds are still not working. Can anyone tell me who has gone off of Aimovig if your abortive meds started working again. Were there any withdrawal?

    Reply Created with Sketch. reply
  • By Nancy Harris Bonk Moderator

    Hi eastcoasta,

    Well that stinks, I’m sorry your current abortive medication doesn’t seem to be effective. I’ve not heard this correlation before, but that doesn’t mean it’s not possible.

    It is possible that it may be time to try a different triptan or abortive medication. If you take the pill form, maybe try and injection or nasal spray. I’m unable to take the pill form of triptans due to adverse side effects, but can use nasal sprays.

    What do you think?
    Nancy

    Reply Created with Sketch. reply
    • By eastcoasta

      Hi Nancy
      I’ve read several people on other forums as well state their triptans didn’t work. Before I needed very little to break a migraine and now I’m taking more than I ever have and can not break the migraine. I just pray to god AIMOVIG hasn’t changed my migraines and once it wears off my triptans work again. Thanks for your message.

      Reply Created with Sketch. reply